# SDR PCAA0208086

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 26,964 hours, 29,941 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 689
- Condition: False Activation
- Location: #1 Cargo Bay
- Part time: 8,126 hours, 8,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDT-PHL FLIGHT#3734. CREW REPORTED BAG BAY SMOKE DETECTOR ILLUMINTAED INTERMITTANTLY IN FLIGHT. EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND #1 SMOKE DETECTOR AT FAULT. #1 SMOKE DETECTOR REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL CHAPTER 26-12-00. AIRCRAFT RETURNED TO SERVICE.
